# SDR 9603236719

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Fs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT CARGO DOOR LOWER BEAM WEB BS 1880.  REPAIRED WEB (P/N 65B04721-1) PER EA 67-99380.
